Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Countable interpolation sets and the Gleason metric


Author: D. M. Oberlin
Journal: Proc. Amer. Math. Soc. 42 (1974), 175-180
MSC: Primary 46J10
MathSciNet review: 0331070
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Countable interpolation sets of type 1 are characterized as those countable compact sets which intersect each part at most once. A metric condition is given which characterizes those countable compact sets which are interpolation sets for logmodular function algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0331070-1
PII: S 0002-9939(1974)0331070-1
Keywords: Function algebra, interpolation set, part, Gleason ``metric"
Article copyright: © Copyright 1974 American Mathematical Society